A microeconometric test of alternative stochastic theories of risky choice

Moffatt, P. G., Loomes, G. and Sugden, R. (2002) A microeconometric test of alternative stochastic theories of risky choice. Journal of Risk and Uncertainty, 24 (2). pp. 103-130. ISSN 0895-5646

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences
Faculty of Social Sciences > School of Economics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 01 Mar 2002
Last Modified: 06 Nov 2018 15:39
URI: https://ueaeprints.uea.ac.uk/id/eprint/16676
DOI: 10.1023/A:1014094209265

Actions (login required)

View Item